Time-varying Reeb graphs for continuous space-time data

Published

Journal Article

We study the evolution of the Reeb graph of a time-varying continuous function defined in three-dimensional space. While maintaining the Reeb graph, we compress the evolving sequence into a single, partially persistent data structure. We envision this data structure as a useful tool in visualizing real-valued space-time data obtained from computational simulations of physical processes.

Duke Authors

Cited Authors

  • Edelsbrunner, H; Harer, J; Mascarenhas, A; Pascucci, V

Published Date

  • September 29, 2004

Published In

  • Proceedings of the Annual Symposium on Computational Geometry

Start / End Page

  • 366 - 372

Citation Source

  • Scopus